| Texto completo | |
| Autor(es): |
Benci, Vieri
;
Nardulli, Stefano
;
Piccione, Paolo
;
Acevedo, Luis Eduardo Osorio
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 220, p. 29-pg., 2022-03-18. |
| Resumo | |
We give a multiplicity result for solutions of the Van der Waals-Cahn-Hilliard two phase transition equation with volume constraints on a closed Riemannian manifold. Our proof employs some results from the classical Lusternik-Schnirelman and Morse theory, together with a technique, the so-called photography method, which allows us to obtain lower bounds on the number of solutions in terms of topological invariants of the underlying manifold. The setup for the photography method employs recent results from Riemannian isoperimetry for small volumes. (C)& nbsp;2022 Elsevier Ltd. All rights reserved. (AU) | |
| Processo FAPESP: | 16/23746-6 - Técnicas algébricas, topológicas e analíticas em geometria diferencial e análise geométrica |
| Beneficiário: | Paolo Piccione |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 21/05256-0 - Problemas variacionais geométricos: existência, regularidade e caracterização geométrica de soluções |
| Beneficiário: | Stefano Nardulli |
| Modalidade de apoio: | Auxílio à Pesquisa - Jovens Pesquisadores |
| Processo FAPESP: | 17/13155-3 - Teoria Geométrica da Medida e Problemas Isoperimétricos |
| Beneficiário: | Luis Eduardo Osorio Acevedo |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 18/22938-4 - Regularidade ao bordo para correntes que minimizam a área |
| Beneficiário: | Stefano Nardulli |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |